Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
January 25, 2015, 10:04:04 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 653772
  • Total Topics: 49975
  • Online Today: 222
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: switch from Atripla to Triumeq  (Read 642 times)

0 Members and 1 Guest are viewing this topic.

Offline Zoob626

  • Member
  • Posts: 20
switch from Atripla to Triumeq
« on: December 01, 2014, 06:12:52 PM »
Hello every one  :(

Iam unlucky 23 years old guy I have been in many Medicine for Hiv And the last Medicine I uesd now is Atripla.
my VL is 60 copie Iam not in undetectable. I have not been in undetectable since 2012 .... my CD4 is 760  now !!
My Dr. say that we need to change from Atripla to Triumeq and iam scare to death.. I hate new Medicine with new side effects.....
Any one he switch from Atripla to Triumeq ??
I read some post here in the forum that Triumeq it can make me  hypersensitivity  :'( ??
Ist that dangers not have it  in undetectable for long ???
do I have Aids :( ??
Any one have uesd Triumeq ??
Any one here he can help meee and answer my Question !!

greeting from the unlucky one  :(
zoooob

Offline MrMcPoz

  • Member
  • Posts: 9
Re: switch from Atripla to Triumeq
« Reply #1 on: December 01, 2014, 07:30:43 PM »
Hey Buddy
Keep in mind that 60 is only 10 above undetectable and your TCells are pretty high.  You're almost undetectable.

A lot of people are switching to Triumeq because it's the new improved version.  I was taking Truvada and Issentress but it was sucking the calcium out of my bones and making me tired all the time and Triumeq, from what I've learned, doesn't do that as much.  So I'm glad I just got switched.  Plus when I first read about it a few months ago the doctors were all very excited about it.  You're lucky your doctor's on top of things and looking out for you.

In terms of the hypersensitivity they would give you a test to see if you're maybe going to be hypersensitive.  You wouldn't be going into it blind.  But I've read some doctors aren't doing the test so make sure they put a dna swab in your mouth and send it off for testing to make sure.  (not sure what it's called, sorry.  Your doctor will know.)

I tried to switch to Atripla once and it was very uncomfortable, I felt like I was sleep walking.  My doctor says they hardly ever used Atripla anymore because of the side effects.

So my advise as one hiv positive guy to another is be positive about switching and keep your sights on the highest and best outcome.  Sure the whole thing is scary but I hear a lot more good news about people and their meds than bad news.

Let me know how it goes if you remember.  thanks
Be well!
I'm Andrew

Offline Zoob626

  • Member
  • Posts: 20
Re: switch from Atripla to Triumeq
« Reply #2 on: December 02, 2014, 03:56:03 PM »
Hello MrMcPoz
Thank you very much i appreciate you answer  :)

Offline private05317

  • New Member
  • Posts: 2
Re: switch from Atripla to Triumeq
« Reply #3 on: January 15, 2015, 08:22:57 PM »
I am on triumeq treatment. I havent experienced one side effect. The VERY first time I had ever so slight indigestion. But I take it at bedtime in an effort to avoide any side effects that would make my daytime miserable. I feel fine. No energy loss, nothing. I had to do the hypersensitivity test and it showed I could take it.

You will be fine. Triumeq is a fantastic medication. My numbers dropped from 500 VL to 60 in JUST 2 months! So I hope and expect to be undetectable by the time another two months rolls around. Believe me, every med has side effects but they have to state them for the slect few who get them. But most people dont.

 


Terms of Membership for these forums
 

© 2015 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.